# SDR SIMA992421

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353SB
- Make and model: Saab 340B
- Aircraft serial: 340B353
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SBP - FLT 3319 - LAVATORY SMOKE WARNING LIGHT ILLUMINATED.  VERIFIED EVENT AS A FALSE WARNING.  REMOVED AND REPLACED LAVATORY SMOKE DETECTOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
